Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Pain radiating from the back of the knee to the lower hip, prescribed antibiotics, no relief, nausea, jiggling sensation in the thigh. Suggestions?

i poped a vein in my right lower leg just behind the knee top of calf on the right of my right leg about three to four days ago, while getting out of the bath tub. i didn t think much of it till i started to have pain radiating from the back of the knee up to my lower buttock rolling inside my right thigh to the pelvic bone now when i sit it feels like my leg is on fire, the pain hasnt stopped after my dr prescribed antibiotics and an nsaid nothing is helping.. i think i might need to go to the er as i am a little nauseas and the leg seems to be jiggly in the thigh area radiating from the back of the knee up.. i am worried that i might be pooling fluid in my leg.. what should i do?
Asked On : Sat, 1 Sep 2012
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
hello and wlcome to healthcaremagic ,this pain is most likely sciatica ,do spinal extension exercises ,take hot fomentation ,take some pain killers,have an x-ray ,and take opinion of orthopaedician and a neurologist
Answered: Sat, 1 Sep 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Maggie,
Thanks for query,
It seems that you might be having Varicose veins or Deep vein thrombosis in your leg veins giving rise to improper blood supply to the part.
Consult Vascular surgeon and get examined.
You may require color Doppler examination.
Ok and bye.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor